# SDR DXTA2020101204190

- Difficulty date: October 10, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 2,370 hours, 1,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Binding
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR MAKES A LOUD "SNUBBING" SOUND UPON OPENING AND CLOSING.  STOPS MOVEMENT IN 2 POSITIONS (SEE PHOTOS).  CAN BE FORCED OPEN/CLOSED IF YOU MOVE IT HARD ENOUGH AND START THE MOTION OUT FAST, BUT DEFINITELY STRONGER THAN NORMAL FORCES ARE NEEDED AND FROM THE INSIDE AND YOU NEED TO FORCE IT DOWN WITH YOUR FEET IF YOU DO IT AT NORMAL SPEED.  THE FORCES AND SPEED REQUIRED TO OPEN/CLOSE THE DOOR MAY CAUSE FURTHER DAMAGE AT THE BOTTOM WHEN OPENING AS IT HAS TO BE SLAMMED DOWN.  CORRECTIVE ACTION: INSPECTED DOOR INTERNAL MECHANISMS AND FOUND NO DEFECTS.  COMPLETED CHECK OF MAIN ENTRY DOOR OPENING SPEED, IAW EMBRAER PHENOM 300 AMM TASK 25-10-00-820-804-A.  DOOR SPEED WAS FOUND TO BE ACCEPTABLE IN OPENING AND CLOSING.  VERIFIED LENGTH OF THE HOISTING ROD TO BE, IAW EMBRAER PHONOM 300 AMM TASK 52-10-00-820-801-A.  VISUAL INSPECTION OF ASSIST REEL SHOWS NO OBVIOUS DAMAGE OR EXCESSIVE WEAR.  FOUND FWD AND AFT TELESCOPING RODS BINDING ON EXTEND AND RETRACT.  REPLACED BOTH FWD AND AFT TELESCOPING RODS WITH NEW CONDITION PARTS, IAW EMBRAER PHENOM 300 AMM 52-12- TASK 52-12-25-400-801-A.  DOOR OPERATIONS CHECKS GOOD AT THIS TIME.
